# SDR CHQA200600106

- Difficulty date: August 25, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145
- Aircraft serial: 145199
- Aircraft time: 17,503 hours, 13,720 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: FAU751A4
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3298 - SDF-PHL - LAVATORY SMOKE INDICATION AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED LAVATORY SMOKE TEST PANEL AND LAVATORY SMOKE DETECTOR.  OPS CHECK GOOD IAW EMB 26-14-01-1.
